Tohoku Mathematical Journal

Conformally flat hypersurfaces in a conformally flat Riemannian manifold

Seiki Nishikawa and Yoshiaki Maeda

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 26, Number 1 (1974), 159-168.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241240

Digital Object Identifier
doi:10.2748/tmj/1178241240

Mathematical Reviews number (MathSciNet)
MR0338967

Zentralblatt MATH identifier
0278.53018

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]

Citation

Nishikawa, Seiki; Maeda, Yoshiaki. Conformally flat hypersurfaces in a conformally flat Riemannian manifold. Tohoku Math. J. (2) 26 (1974), no. 1, 159--168. doi:10.2748/tmj/1178241240. https://projecteuclid.org/euclid.tmj/1178241240


Export citation

References

  • [1] S. KOBAYASHi AND K. NOMIZU, Foundations of Differential Geometry, vol. I, vol. II, Interscience, New York, 1963, 1969.
  • [2] N. H. KUIPER, On conformally flat-spaces in the large, Ann. of Math., 50 (1949), 916-924
  • [3] J. A. SCHOUTEN, ber die konforme Abbildung w-dimensionaler Mannigfaltigkeiten mi quadratischer MaBbestimmung auf eine Mannigfaltigkeit mit euklidischer MaBbestim-mung, Math. 3., 11 (1921), 58-88.